# SDR SWAA2020113027679

- Difficulty date: November 2, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5730
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT BS 986.5 RBL 44 WL 208.1.  REMOVED CORROSION ON FLOOR BEAM AT BS 986.5 RBL 44 WL 208.1.  BLEND MEASURES .4' X .6' X .030' DEEP, FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED SECTION: -1 T-CHORD AND INSTALLED NEW -1 T-CHORD, PER SRM 51-40-02 AND AS SHOWN IN EA 1-753-34127 AND DWG 147A5730 SH5.
